Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Bextra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-18-2003, 05:00 AM
LK
Guest
 
Posts: n/a
Default No Subject

I have been taking one 20mg Bextra tab twice a day for six days for Fibromyalgia. In the past three days I have had horrible headaches and swelling in my lower legs and feet; I can not even get my shoes on! Since Bextra is the only medication I am taking, I thought that I would check on the internet to see if I am possibly suffering from side effects of this medication (the doctor gave me samples of Bextra to take home with no literature on this medication).
Reply With Quote
  #2  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default Bextra

I also decided to check the internet for I have been taking Bextra for a week now and it has helped but I will have to quit for I have bad headaches and I am swollen in the legs and ankles and also my legs feel like rubber and I have almost fell several times. Now my heart rate is real high and my blood pressure is on the high side for I never have had high blood pressure before so I am quitting the drug and when I see my Doctor I will tell her and hope in the mean time that this feeling leaves me but I will just take tylenol like before for now--I am allergic to some drugs so I will have to be careful and as of now I am not on any other prescriptions. Lil
Reply With Quote
  #3  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

your not suppose to take it twice a day, u are overdosing and this is why u are experiencing symptoms.
Reply With Quote
  #4  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I took Bextra for two weeks for a work-related shoulder<br>injury. I ended up in the emergency room with severe swelling of my<br>joints. It had started a couple of days before when I got up to go to<br>work and my left ankle was swollen and sore. It then progressed to my<br>other joints. Three months later, I am still suffering from the adverse<br>effects of this drug.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:25 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.